MathSciNet Relay Station
MathSciNet bibliographic data
MR29451 (10,605d) 33.0X
Tricomi, Francesco Sulle funzioni ipergeometriche confluenti. (Italian) Ann. Mat. Pura Appl. (4) 26, (1947). 141–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement